# SDR 97FDEA00902

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217761
- Condition: Corroded
- Location: Lt  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0622 056 CORROSION (C57-581-01) L/W O/B AILERON LOCKOUT FILLING IS CORRODED, AREA MARK.  REMOVED AND REPLACED AILERON LOCKOUT FITTING IAW FED-EX EA NR 7-5710-37352.
